# SDR SIMA20220110003

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 17,646 hours, 11,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

O WINDSHIELD CRACKED AS WE CLIMB THROUGH 6000 FEET, RTF, NO OVERWEIGHT LANDING./ DECLARDED EMERGDENCY EQP SWAP FLT CONT. "TRANSFERRED TO NRWC 007-MIA-00911" RS 222659-C/A-REMOVED FO WINDSHEILD IAW AMM 56-11-00 STEPS 2A THRU G (10-C/A-REMOVED AND REPLACED RIGHT WINDSHIELD ASSEMBLY AS PER AMM 56-11--00 REMOVED FO WINDSHEILD IAW AMM 56-11-00 STEPS 2A THRU G (10
